Title

Trastuzumab-associated Posterior Reversible Encephalopathy Syndrome.

Document Type

Article

Publication Date

5-24-2018

Publication Title

Cureus

Abstract

Posterior reversible encephalopathy syndrome (PRES) is a clinical-radiographic syndrome that presents with neurological manifestations, including seizures, headache, or confusion, and is associated with posterior cerebral white matter edema on imaging. PRES is typically a benign and reversible condition. However, PRES can be fatal or associated with permanent deficits. Numerous conditions are associated with PRES, including hypertensive encephalopathy, renal diseases, and cytotoxic or immunosuppressant drugs. Recently, many case reports described the association between PRES and chemotherapeutic agents. However, trastuzumab-associated PRES is rarely reported. Herein, we report a case of a 51-year-old female with a history of metastatic gastric cancer who developed seizures while being treated with trastuzumab, and neuroimaging confirmed the diagnosis of PRES.

PubMed ID

30050741

Volume

10

Issue

5

First Page

2686

Share

COinS